# SDR QXEA200701197

- Difficulty date: July 12, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 7,130 hours, 4,892 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 22802675
- Condition: Shorted
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX- FLIGHT 2571- FIRE SYSTEM FAULT MESSAGE CAME ON AFTER FIRE SYSTEM TEST.  MAINTENANCE FOUND FIRE LOOP A (LT) SHORTED, PLACED ON MEL 26-00-1.  CLEARED ON 7/19 BY REPLACING THE LOOP.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
